Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2948
Title: A Mathematical Model Of Hepatitis B Transmission In Turkey
Authors: Gölgeli, Meltem
Keywords: Mathematical modeling
SIR models
Hepatitis B
Issue Date: 2019
Publisher: Ankara University
Ankara Üniversitesi
Source: Gölgeli, M. A mathematical model of Hepatitis B transmission in Turkey. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 68(2), 1586-1595.
Abstract: Hepatitis B infection is one of the serious viral infections that is treating the global health. Turkey has an intermediate endemicity for hepatitis B. In this study, a classical SIR model for hepatitis B virus (HBV) transmission is proposed and analyzed. Based on the available data of Republic of Turkey Ministry of Health, associated parameters are estimated and the fitted model is shown by appropriate simulations. The basic reproductive number is obtained by using the estimated parameters. Finally, we discuss the sensitivity of parameters and the effect of changes of parameters in the spread of disease.
URI: https://doi.org/10.31801/cfsuasmas.544126
https://hdl.handle.net/20.500.11851/2948
ISSN: 1303-5991
Appears in Collections:Matematik Bölümü / Department of Mathematics

Show full item record

CORE Recommender

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

40
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.